Jump to content
CrazyBoards.org

After Seroquel - Depression, Suicidal, Anxiety, Aggression


Recommended Posts

Hello All,

I'm bipolar. I take lithium, klonopin, and adderall. I was still very depressed though not suicidal. Lithium took care of the manias. I was then Prescribed Seroquel for the resilient depression. It really screwed me up. Felt drugged, shuffled about like an old person, intense confusion and memory issues, balance issues (kept stumbling into walls and other objects, also felt suicidal. Called the doc and he told me to stop them immediately. I did. I felt back to normal the first and second day after not taking it (depressed, but not suicidal). However, the third day after that I became extremely depressed and suicidal. (Hadn't been suicidal for months prior to Seroquel). The fourth day I felt extremely aggressive. I threw and broke things in my own room. Tore pages out of books for no reason. It's like my body was strung too tight. I also had extremely strong destructive feelings such as burning things and starting physical fights with anyone and everyone. The next day, and since (been about 2 weeks), I've been back to normal (depressed, but not suicidal).

Has anyone experienced anything like this with Seroquel?

Thanks!

Link to comment
Share on other sites

OMG! Yes, I have! A few years ago I tried just 50mgs of Seroquel and it made me feel like a total zombie. It really freaked me out, so my pdoc told me to quit. Flashforward to about 3 weeks ago. Bipolar 1 dx known for years, but new PTSD dx...Not sleeping, so pdoc insists I try seroquel again after I told her what it did to me the last time. I cautiously took a quarter of a 50mg tab and I was knocked out for two days, crying, irritable, depressed, hopeless, and extremely angry. My pdocs answer: seroquel is not the drug for people like us. LOL.

Link to comment
Share on other sites

I was actually going to post my own question about Seroquel and saw this post.

I am completely fine on this drug until I hit 300mg and have been taking that dosage long enough to saturate my system. Then all hell breaks loose, I am seriously suicidal (not just ideation), I self injure, I am a complete mess and feel I’ve hit rock bottom. It also doesn’t help that it takes away my motivation for anything, so I give up exercise and put weight on really fast & I’m too exhausted to even talk to people.

But I do well on the lower dosages. I still have problems but it helps. My psychiatrist has tried to get me up to 300mg on 3 separate occasions and it has happened every time. I’m at a loss, as no-one else seems to be affected this way.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...